How long should I wait to do conitnue with my heavy work outs (lots & lots of sweating) after being injected with Dysport for crowsfeet and between eyes?
How Long After Dysport Can I Proceed with my Heavy Workouts which Include Lost of Sweating?
Doctor Answers (10)
I would recommend that you refrain from any strenuous exercise within the first 24 hours of receiving Dysport. After this time, you should be fine.
Post Dysport Treatment and Exercise
Thank you for your question. The usual recommendation is no vigorous exercise for the first 24 hrs. You should be fine to do your daily activities after this time period. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables for the safest and most effective treatments. I hope this helps.
Working Out After Dysport
You might also like...
Timeframe to See Results of Dysport
Dysport, which is an alternative to Botox, has different effects on different individuals. This is due to physiological differences. The strength of your muscles can certainly be a variable in the outcome. And this may warrant additional quantities at the discretion of your physician. Results can take up to a week to two weeks.
For some patients, Dysport may not give them the results they want. Botox should then be considered.
Web reference: http://www.finetouchdermatology.com/los-angeles-dysport/
Exercise after Botox or Dysport
I like my patients to remain upright for 4 hours after their injections. I also prefer they not work out the remainder of the day. They can work out before their treatnment, but I treat this as a procedure and prefer they postpone a vigorous work out until the next day.
In my practice, I discuss with all my neurotoxin patients a post-treatment protocol which includes not exercising or laying down for a minimum of 4 hours after the treatment. I also instruct them to do certain exercises in the treated areas after those first 4 hours. All instructions are outlined on a handout that we send them home with. The reason for postponing exercise is to minimize possible diffusion of the toxin and to minimize bruising. However, it probably doesn't really make a difference and many patients forget despite being given reminder instructions.
Web reference: http://www.barnettdermatology.com/treatments.php?id=12
Exercise after botox or Dysport
In our practice we recommend waiting 4 hours after injections before working out. The concern is that the product will diffuse into other areas. As other panel members, this may not be necessary, but is simple enough to follow to insure good outcomes.
Web reference: http://www.celibre.com/dysport-injections-treatment.aspx
When to work out after Dysport injections
I tell my patients they are free to do anything they choose 1 1/2 hours after injection with a neurotoxin such as Dysport, Botox or Xeomin. Even lying down immediately after the injection should not have any adverse effects. Within 20 to 90 minutes after neurotoxins such as Botox, Dysport and Xeomin are injected, botulinum neurotoxin type A can be detected inside the motor nerve endings. Therefore the muscles and nerve endings take up the neurotoxin very quickly before it can spread far from the injection site.
This is best answered by the doctor who injected you.
I advise my patients to wait 24 hours before working out. My concern is that working out immediately after a treatment increase the risk of bruising. Even my gymorexic patients can wait 24 hours before working out (most of them anyway).
Workout after dysport
Since this was asked five days ago, I guess that you can get on with your workout. I usually tell patients not to lie down or vacuum for four hours. That is my only restriction and I am not sure how much that even matters. Jo H
Web reference: http://brookwooddermatology.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.